TITLE

Resonance in delayed stochastic dynamics

AUTHOR(S)
Ohira, Toru; Sato, Yuzuru
PUB. DATE
June 2000
SOURCE
AIP Conference Proceedings;2000, Vol. 519 Issue 1, p628
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We first study here a simple stochastic dynamical equation with delayed self feedback. The model is investigated numerically and we find that its dynamics show an emergent regular "spiking" behavior, by "tuning" its "noise" and "delay". In order to gain insight into this "resonance", we abstract the model and study a stochastic binary element whose transition probability depends on its state at a fixed interval in the past. With this abstracted model we can analytically capture the time interval histograms between spikes, and discover how the resonance between noise and delay arises. The resonance is also observed when such stochastic binary elements are coupled through delayed interaction.
ACCESSION #
5664977

 

Related Articles

  • Application of Extreme Learning Machine Method for Time Series Analysis. Singh, Rampal; Balasundaram, S. // International Journal of Intelligent Technology;2007, Vol. 2 Issue 4, p256 

    In this paper, we study the application of Extreme Learning Machine (ELM) algorithm for single layered feedforward neural networks to non-linear chaotic time series problems. In this algorithm the input weights and the hidden layer bias are randomly chosen. The ELM formulation leads to solving a...

  • ASYMPTOTIC STABILITY IN A MULTIPLE-DELAYED SCALAR DIFFERENTIAL EQUATION. Ncube, Israel // Far East Journal of Dynamical Systems;Mar2013, Vol. 21 Issue 2, p115 

    The subject of the paper is the asymptotic stability analysis of the trivial equilibrium of a scalar and linear delay differential equation with one discrete delay and one (infinite) distributed delay. The kernel of the distributed term is of γ-distribution type, and in particular, we make...

  • STABILITY OF CELLULAR NEURAL NETWORKS WITH UNBOUNDED TIME-VARYING DELAYS. LIJUAN WANG; JIANYING SHAO // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this article, we prove the existence of local solutions and the stability of the equilibrium points for cellular neural networks.

  • Stochastic Passivity of Uncertain Neural Networks with Time-Varying Delays. Jianting Zhou; Qiankun Song; Jianxi Yang // Abstract & Applied Analysis;2009, Special section p1 

    The passivity problem is investigated for a class of stochastic uncertain neural networks with timevarying delay as well as generalized activation functions. By constructing appropriate Lyapunov- Krasovskii functionals, and employing Newton-Leibniz formulation, the free-weighting matrix method,...

  • LARGE-TIME DYNAMICS OF DISCRETE-TIME NEURAL NETWORKS WITH MCCULLOCH-PITTS NONLINEARITY. Binxiang Dai; Lihong Huang; Xiangzhen Qian // Electronic Journal of Differential Equations;2003, Vol. 2003, p1 

    We consider a discrete-time network system of two neurons with McCulloch-Pitts nonlinearity. We show that if a parameter is sufficiently small, then network system has a stable periodic solution with minimal period 4k, and if the parameter is large enough, then the solutions of system converge...

  • Configuring Time-Lagged Recurrent Neural Network using Strange Attractor's Topological Properties.  // Journal of Concrete & Applicable Mathematics;Jan2011, Vol. 9 Issue 1, p40 

    No abstract available.

  • Sufficient Conditions for Global Asymptotic Stability of Delayed Cohen-Grossberg Neural Networks. Fang Qiu // International Journal of Control & Automation;2014, Vol. 7 Issue 8, p69 

    This paper investigates the global asymptotic stability for the Cohen-Grossberg neural networks with time-varying delays. By constructing suitable Lyapunov functional and employing the nonsmooth analysis, some sufficient conditions are obtained without demanding the boundedness and...

  • Stability of a class of neural network models with delay. Jinde, Cao; Yiping, Lin // Applied Mathematics & Mechanics;Aug1999, Vol. 20 Issue 8, p912 

    In this paper, by using Liapunov functional, some sufficient conditions are obtained for the stability of the equilibrium of a neural network model with delay of the type

  • New global asymptotic stability criterion for neural networks with discrete and distributed delays. Peng Shi; Jinhui Zhang; Jiqing Qiu; Li'nan Xing // Proceedings of the Institution of Mechanical Engineers -- Part I;Feb2007, Vol. 221 Issue 1, p129 

    This paper investigates the problem of global asymptotic stability for a class of neural networks with time-varying and distributed delays. By the Lyapunov-Krasovskii functional approach, a new delay-dependent stability criterion is derived in terms of linear matrix inequalities (LMIs). The new...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics